i had my labiaplasty 5 days ago and it still hurts to walk and 2 days ago i got something yellow on my labia? what can it be? i use hydrogen peroxide (3-4 times/day) triple antibiotic antibiotic pills pls tell whats wrong with me?
I Had Labiaplasty 5 Days Ago and I Got Something Yellow on my Labia and Still Cant Walk. What Can It Be? (photo)
Doctor Answers 9
Labiaplasty 5 Days Ago
Swelling 5 days after labiaplasty is not unusual. It might hurt if there is some degree of friction in the area. The swelling may also be caused by the use of the antibiotic pills. I don't see a reason for the use of hydrogen peroxide unless your surgeon advised you to do so. The pictures you submitted does not point towards infection. The best thing to do at this point is to consult your surgeon and be reexamined. Following the post operative instructions by your surgeon would be the best thing to do to avoid future problems. If something dramatically changes and your feeling is that you're not getting better, that would be another reason to schedule a timely exam.
Swelling and discomfort with walking after labiaplasty
varies considerably from patient to patient and the extent of surgery done. If both outer and inner labia are done, the swelling can be impressive and the discomfort considerable. Your photos suggests an ulcer where the yellow is. You should see your surgeon about this for a personal evaluation and exam. But in the absence of fevers, pus, marked cellulitis of the surrounding tissues and wound complications, I don't usually worry with my patients. The best advice is to keep your surgeon informed and have him/her address your concerns as needed. I hope you achieved the result you were looking for.
You might also like...
Stop the peroxide!
Hydrogen peroxide kills bacteria, but also inhibits normal tissue healing--3 times a day is way too much even for those surgeons who recommend its use. I do not recommend peroxide at all, especially in a normally-healing wound. The "yellow" you describe could be subcutaneous fat (if there is a bit of wound breakdown), whitened or "bleached" incisional edges (that's what peroxide does), or just serous drainage (which is yellow like blister fluid).
Difficulty walking due to pain is likely related to over-treating your labiaplasty wounds with cleansing and peroxide. Triple antibiotic pills sound a bit "much" as well, but every surgeon has his/her own preferences. Your photos show swelling and irritation but nothing for overt infection.
My best advice would be: "Stop fooling with home wound care" and go see your surgeon for advice on completing the healing process with as little extraneous irritation as possible. Best wishes! Dr. Tholen
5 days post labiaplasty
Swelling is quite common at this time...you could try Dermaplast spray and stop the hydrogen peroxide to ease the discomfort. Check with your surgeon.
Follow up with your surgeon
Hi. 5 days post-op is still a really recent surgery, so you still have lots of swelling, and it should hurt a bit. You can't tell by the pictures alone, but if you are not draining anything, nor had any fevers, I wouldn't be too worried.
Still, there's no question that your next step is going back to your surgeon, so that he takes a look a it, and gives you a better orientation
Swelling And Pain Post Labiaplasty
To have some swelling and some pain 5 days after a labiaplasty is not unusual, but not being able to walk is of a great deal of concern to me. The yellow material on your labia would more than likely be serum, and your pictures don't show any sign of a true infection. Please stop the hydrogen peroxide immediately. Hydrogen peroxide kills new cells, and this may be the basis of a lot of your problems.
It is now time to go see your plastic surgeon. He or she needs to deal with this problem and please stop the home remedies.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.